| Model Number |
27050CA |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that during an endoscopic urology procedure the ceramic tip became detached inside the patient's bladder.One piece was removed from the patient and surgeons were satisfied that there was no further debris inside the patient.One piece of ceramic remains inside the sheath.No negative impact in state of health reported.
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Accordingly, we would like to give a summary of our results regarding the reported issue.The evaluation results: the detachment of the ceramic tip constitutes a vigilance-relevant event without reported patient harm.The investigation indicates that the event was most likely caused by a combination of material aging, repeated cycles of use and reprocessing, and reprocessing-related influences, in particular insufficient drying with subsequent corrosion.There are no indications of an acute manufacturing or design problem.The event is filed under internal karl storz complaint id: (b)(4).